# SDR SIMA20231206001

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N288NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000829
- Aircraft time: 10,476 hours, 6,772 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 900005811
- Condition: Damaged
- Location: Lh
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VIBRATION @ HIGH SPEED THINKING IT'S THE NOSE WHEEL-C/A-REMOVED AND REPLACED L/H NOSE WHEEL ASSY IAW WC 32-49-000-801.
